25% off Medicines   |   100% Secure
Alernyl B Syrup 100 ml

Alernyl B Syrup 100 ml

Maneesh Pharmaceuticals Ltd
Uses of Alernyl B Syrup 100 ml:
Asthma, Chronic obstructive pulmonary disease (COPD), Cough with mucus, Dry cough, Respiratory tract infection
Composition of Alernyl B Syrup 100 ml:
Salbutamol / Albuterol 2mg + Guaifenesin 100mg + Menthol 1mg + Bromhexine 4mg
MRP: ₹46

  Substitutes for Alernyl B Syrup 100 ml

*Order substitutes only on doctor's approval

Uses

Salbutamol / Albuterol is generally used in treatment of asthma and chronic obstructive pulmonary disease
Guaifenesin is generally used in treatment of the treatment of cough with mucus.
Menthol is generally used in treatment of the treatment of throat irritation.
Bromhexine is generally used in treatment for clear mucus from lungs.

Side effects

  • Allergic skin rash
  • Diarrhoea
  • Dizziness
  • Headache
  • Hypersensitivity reaction
  • Increased heart rate
  • Insomnia (difficulty in sleeping)
  • Irritation of ear
  • Itchy rash
  • Muscle cramp
  • Nausea
  • Nervousness
  • No adverse reaction found
  • Palpitations
  • Stomach pain
  • Tremor
  • Vomiting

How to use

Rotacaps must not be swallowed. For directions before use, please check the label. Place the capsule at the base of rotahaler, not in the mouthpiece. Twist the mouthpiece completely until your hear a click and breathe in deeply through the mouthpiece. Hold your breath for up to 10 seconds. If some powder remains in the rotahaler repeat the process.
Consume this medicine in the dosage and duration as per your doctors advise. While taking Guaifenesin, swallow it completely without crushing, breaking or chewing it. Guaifenesin is advised to be taken at a fixed time, but may be taken together with food (or) without food.
Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Menthol is advised to be taken at a fixed time, but may be taken together with food (or) without food.
Consume this medicine in the dosage and duration as per your doctors advise. While taking Bromhexine, swallow it completely without crushing, breaking or chewing it. Bromhexine is to be taken with food.

How it works

Salbutamol / Albuterol is a bronchodilator. It relaxes the muscles in the airways & respiratory tract to make the condition better. This helps in making the breathing easier.
Guaifenesin works by decreasing the stickiness of mucus (phlegm) and helps in its removal from the airways.
Menthol causes numbness in the area of application by producing a mild anesthetic action and also cause a cooling sensation.
Bromhexine is a mucolytic drug. It thins and loosens mucus (phlegm) in the nose, windpipe and lungs making it easier to cough out.
Q. Is Salbutamol / Albuterol a steroid/ an antibiotic/ a cough syrup/ a betablocker/ contains steroid/ addictive/ a rescue inhaler?
Salbutamol / Albuterol also available as Albuterol, Ventolin & Asthalin) is used for the treatment of breathing disorders, chest tightness, and for coughing due to chronic obstructive pulmonary disease & asthma. Salbutamol / Albuterol is a beta receptor agonist and used as a rescue inhaler for asthma. It is neither a steroid nor an antibiotic. This drug doesn't cause addiction.

Q. Does Salbutamol / Albuterol need prescription?
Salbutamol / Albuterol is not a OTC product and is availble only by doctor's prescription.

Q. Is Salbutamol / Albuterol safe/ safe for babies?
Salbutamol / Albuterol is safe to use if so it is used at prescribed doses for the prescribed duration as per the advice of the doctor.

Q. Does Salbutamol / Albuterol cause drowsiness/ increased heart rate/ increase blood pressure/ weight gain?
Drowsiness or weight gain is not observed with Salbutamol / Albuterol. However, it may cause, high blood pressure, increased heart rate and lightheadedness. Do inform your doctor if you notice any of such side effects.

Q. Does Salbutamol / Albuterol relieve symptoms of coughing, wheezing, and breathlessness?
Salbutamol / Albuterol is very effective in treating acute symptoms of wheezing, breathlessness, and coughing.

Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus

Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and Guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain Guaifenesin

Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and Guaifenesin. It does not contain any antibiotic

Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and Guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness

Q. How long can I take Guaifenesin?
Consult your doctor for use more than 7 days

Q. Can I take Guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur

Q. Can I take Guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and Guaifenesin. However, consult your doctor about all medications currently taken before starting and while on Guaifenesin

Q. Can I take Guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing Guaifenesin must be avoided to avoid a double dose. Also, Guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.

Q. Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.
  • Use salbutamol inhalation exactly as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.Always keep the inhaler upright during the loading of the dose and administration steps.If you can feel a slightly sweet tasting powder in your mouth after inhaling, you have received the dose and the active substance has reached your lungs.During use, regularly wipe the mouthpiece with a fibre-free tissue or soft cloth.Always replace the inhaler cap after you have used the inhaler.Always tell your doctor if you suffer from an over active thyroid gland.Take special precaution if you experience chest pains.Take special care with salbutamol if you suffer from any disease of the heart.
  • Do not take $name if you have known allergy to it.Stop $name and consult your doctor immediately if you develop breathing difficulty swelling on your face, neck throat or tongue (severe allergic reactions).Do not take $name if you are taking more than one cough and cold medicine.Consult your doctor before you start taking $name if you have asthma, inflammation of air passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (chronic obstructive pulmonary disease) such as emphysema, smokers cough,  porphyria (a rare blood pigment disorder that affects skin and other organs).Consult your doctor before you start $name if you are suffering from liver or kidney problems, or if you are taking alcohol.Guaifenesin should not be combined with cough suppressants in the treatment of cough.Consult your doctor if your symptoms worsen or do not improve within 7 days, tend to recur, or are accompanied by a fever, rash, or persistent headache.It is important to tell your doctor, while undergoing urine tests, if have recently taken or are taking $name as it can affect some results.Do not take $name if you are pregnant or breast feeding unless it is advised by your doctor.Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used (consult your pharmacist for the procedure to dispose).
  • Tell your doctor if you have ever had or are suffering from stomach ulcer. You may not be prescribed Bromhexine as it can aggravate your problem.Inform your doctor if you have any liver/kidney disease or asthma.Tell your doctor if you are pregnant, planning to become pregnant or are breastfeeding.Do not take if allergic to Bromhexine or any of its ingredients.

Product Details

SKU: PC-209
Product Description: Alernyl B Syrup 100 ml is manufactured by Maneesh Pharmaceuticals Ltd
Packing: Bottle
Condition: New
Sold by: Pulse Pharmacy India Pvt. Ltd.
ic

Genuine

Wide Range of Wellness & OTC Products

ic

Save up to 50%*

Flat Discount & Cashback on Medicine

ic

Trust

100% Secure Payments

ic

Easy Monthly Refills

Subscribe for hassle free monthly refills